# SDR LR7A08066

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Support
- Part number: 1026512
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5511, FOUND LT HORIZ STAB LE ANTI-ICING COMPENSATOR TANG SUPPORT CRACKED, P/N10265-12.  WELDING REPAIR ACCOMPLISHED IAW LAC MEA 382-30-08-031.
